American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F50) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Carlos Cabrera and Peter Makienko. On dynamical Teichmüller spaces. Conform. Geom. Dyn. 14 (2010) 256-268. MR 2729366.
Abstract, references, and article information
View Article: PDF

[2] Jasmin Raissy. Simultaneous linearization of holomorphic germs in presence of resonances. Conform. Geom. Dyn. 13 (2009) 217-224. MR 2540705.
Abstract, references, and article information
View Article: PDF

[3] Alexander Blokh and Lex Oversteegen. The Julia sets of basic uniCremer polynomials of arbitrary degree. Conform. Geom. Dyn. 13 (2009) 139-159. MR 2511916.
Abstract, references, and article information
View Article: PDF

[4] Nathaniel D. Emerson. Return times of polynomials as meta-Fibonacci numbers. Conform. Geom. Dyn. 12 (2008) 153-173. MR 2448263.
Abstract, references, and article information
View Article: PDF

[5] G. Ble and R. Valdez. Mating a Siegel disk with the Julia set of a real quadratic polynomial. Conform. Geom. Dyn. 10 (2006) 257-284. MR 2261051.
Abstract, references, and article information
View Article: PDF

[6] Arnaud Chéritat. Ghys-like models for Lavaurs and simple entire maps. Conform. Geom. Dyn. 10 (2006) 227-256. MR 2261050.
Abstract, references, and article information
View Article: PDF

[7] P. Roesch. Some rational maps whose Julia sets are not locally connected. Conform. Geom. Dyn. 10 (2006) 125-135. MR 2237276.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1